On smoothness of suitable weak solutions to the navier-stokes equations

G. Seregin, Vladimir Sverak

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We prove two sufficient conditions for local regularity of suitable weak solutions to the three-dimensional Navier-Stokes equations. One of these conditions implies the smoothness of L3,∞-solutions as a particular case.

Original languageEnglish (US)
Pages (from-to)4884-4892
Number of pages9
JournalJournal of Mathematical Sciences
Volume130
Issue number4
DOIs
StatePublished - Oct 1 2005

Fingerprint Dive into the research topics of 'On smoothness of suitable weak solutions to the navier-stokes equations'. Together they form a unique fingerprint.

  • Cite this